Classical simulation of infinite-size quantum lattice systems in one spatial dimension

Vidal, Guifre (2007) Classical simulation of infinite-size quantum lattice systems in one spatial dimension. Physical Review Letters, 98 7: 070201-1-070201-4. doi:10.1103/PhysRevLett.98.070201

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ134795.pdf Full text (open access) application/pdf 482.72KB 22

Author Vidal, Guifre
Title Classical simulation of infinite-size quantum lattice systems in one spatial dimension
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 2007-02-12
Year available 2007
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.98.070201
Open Access Status File (Publisher version)
Volume 98
Issue 7
Start page 070201-1
End page 070201-4
Total pages 4
Editor George Basbas
Jack Sandweiss
Reinhardt B. Schuhmann
Stanley G. Brown
Place of publication United States
Publisher The American Physical Society
Collection year 2008
Language eng
Subject 249999 Physical Sciences not elsewhere classified
C1
780102 Physical sciences
Abstract Invariance under translation is exploited to efficiently simulate one-dimensional quantum lattice systems in the limit of an infinite lattice. Both the computation of the ground state and the simulation of time evolution are considered.
Keyword Physics, Multidisciplinary
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 323 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 307 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 07 Apr 2008, 16:18:25 EST by Jo Hughes on behalf of School of Mathematics & Physics